Measures with uniformly discrete support and spectrum

Nir Lev, Alexander Olevskii

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

We characterize the measures on R which have both their support and spectrum uniformly discrete. A similar result is obtained in Rn under a stronger discreteness restriction.

Original languageEnglish
Pages (from-to)599-603
Number of pages5
JournalComptes Rendus Mathematique
Volume351
Issue number15-16
DOIs
StatePublished - Aug 2013

Fingerprint

Dive into the research topics of 'Measures with uniformly discrete support and spectrum'. Together they form a unique fingerprint.

Cite this